# SDR DL76S040452

- Difficulty date: May 20, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 23146
- Aircraft time: 40,937 hours, 19,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 387
- Condition: Inoperative
- Location: Exterior
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1L DOOR SLIDE LIGHT INOP.  REPAIRED SAME.
